# SDR MASA200601134

- Difficulty date: April 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,145 hours, 4,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7121 RDU - OUTBOARD SPOILER SPOILERON CAUTION MESSAGE.  MX RESET SYSTEM OPS CKD GOOD.
